# SDR MASA200700435

- Difficulty date: July 17, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 24,180 hours, 18,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2985	PHX.  MAIN CABIN DOOR HARD TO OPEN.  REPLACED COUNTER BAL SPRINGS AND CAM FITTNGS AND RIGGED DOOR.
